# SDR ASAA2013030294046

- Difficulty date: March 2, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 23,157 hours, 6,903 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Burned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHING NR 2 ENGINE EXTERNAL HARNESS INSPECTION,  EGT PROBES 49.5 EXHIBIT BURNED PINS, CORROSION.  REPLACED NR 2 ENGINE TEMP SENSORS S1, S2, S3, S4 IAW MM 77-21-01.
